Pacific Journal of Mathematics

The range of a derivation and ideals.

R. E. Weber

Article information

Source
Pacific J. Math., Volume 50, Number 2 (1974), 617-624.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102913250

Mathematical Reviews number (MathSciNet)
MR0346576

Zentralblatt MATH identifier
0295.46096

Subjects
Primary: 47B10: Operators belonging to operator ideals (nuclear, p-summing, in the Schatten-von Neumann classes, etc.) [See also 47L20]

Citation

Weber, R. E. The range of a derivation and ideals. Pacific J. Math. 50 (1974), no. 2, 617--624. https://projecteuclid.org/euclid.pjm/1102913250


Export citation

References

  • [1] J. H. Anderson, Derivations, Commutators, and TheEssential Numerical Range, Thesis, Indiana University,1971.
  • [2] J. W. Calkin, Two-sided ideals and congruences in the ring of bounded operators in Hilbert space, Ann. of Math., 42 (1941), 839-872.
  • [3] J. Dixmier, Lesfonctionnelles lineaires sur Vensemble des operaturesbornes d'un espace de Hilbert, Ann. of Math., 51 (1950), 387-408.
  • [4] R. G.Douglas, On majorization,factorization,and range inclusion of operators in Hilbert space, Proc. Amer. Math. Soc, 17 (1966), 413-416.
  • [5] R. Schatten, Norm Ideals of Completely Continuous Operators, 2nd printing, Ergeb- nisse der Mathematik und ihrer Grenzgebiete Band 27, Springer-Verlag, Berlin, 1970.
  • [6] J. G. Stampfli, On the range of a derivation,Proc. Amer. Math. Soc, 40 (1973), 492-496.
  • [7] R. E. Weber, Analytic functions,ideals, and derivation ranges, to appear.
  • [8] R. E. Weber, Derivation Ranges, Thesis, Indiana University, 1972.
  • [9] J. P. Williams, On the range of a derivation II, to appear.